# SDR MASA2009010200002

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 9,794 hours, 7,744 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Edp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN-FLIGHT NR 2 ENG SHUTDOWN ON APPROACH DUE TO LOW OIL PRESSURE.  OIL QUANTITY DROPPED TO 15 PERCENT.  MX REPLACED PACKINGS AT NR 2 EDP LEAK CHECKED GOOD.
